# SDR SIMA0743

- Difficulty date: March 14, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1282
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3503 - EMERGENCY EXIT LIGHT INOPERATIVE FORWARD DOOR EXIT SIGN.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECK GOOD.  (M)
